do you know why your ankle/foot is throbbing so much? in addition to treating the pain, it might be helpful for you to see an orthopedist (a specialist in bones, joints, and muscles) to find the cause.
are you aware that many people get a yeast infection after they take antibiotics? has your husband been on an antibiotics regime any time lately?
for women, the most common solution -- or, at least, my most common solution -- is an over-the-counter med (no prescription needed) called monistat. however, this is a vaginal suppository, so that won't work for your husband! however, there may be other forms of this med or of others that are designed more specifically for men. try asking your pharmacist about over-the-counter meds for yeast infections in men.
you or he might also want to take a look, or post, at --
if that isn't the one you are looking for, do a "google" search under "((television OR TV) ("mind-body connection") 2010)" -- without the quotation marks at each end -- and about a zillion possibilities will appear!